CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Analysis for a homotopy path of complementarity problems based on mu-exceptional family 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 169, 期号: 1, 页码: 657-670
Authors:  Li, GN
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear complementarity problem  homotopy path  semi-monotone function  P-0-function  mu-exceptional family  
A new smoothing equations approach to the nonlinear complementarity problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 6, 页码: 747-758
Authors:  Ma, CF;  Nie, PY;  Liang, GP
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
nonlinear complementarity problem  smoothing Newton method  global convergence  superlinear convergence  
Sufficient conditions on nonemptiness and boundedness of the solution set of the P-0 function nonlinear complementarity problem 期刊论文
OPERATIONS RESEARCH LETTERS, 2002, 卷号: 30, 期号: 3, 页码: 202-210
Authors:  Huang, ZH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
P-0 function nonlinear complementarity problem  nonemptiness and boundedness of the solution set  exceptional family of elements  
The non-interior continuation methods for solving the P-0 function nonlinear complementarity problem 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 9, 页码: 1107-1114
Authors:  Huang, ZH;  Han, J;  Xu, DC;  Zhang, LP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear complementarity problem  non-interior continuation method  P-0 function  boundedness of the iteration sequence  
A global linear and local quadratic noninterior continuation method for nonlinear complementarity problems based on Chen-Mangasarian smoothing functions 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 1999, 卷号: 9, 期号: 3, 页码: 605-623
Authors:  Chen, BT;  Xiu, NH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear complementarity problem  continuation method  smoothing function  global linear convergence  local quadratic convergence  
Exceptional family of elements for a variational inequality problem and its applications 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 1999, 卷号: 14, 期号: 3, 页码: 313-330
Authors:  Zhao, YB;  Han, J
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
complementarity problem  exceptional family of elements  generalized monotonicity  nonlinear variational inequality  P-*-mapping  
Iteration complexity of an interior-point algorithm for nonlinear P*-complementarity problems 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 1999, 卷号: 70, 期号: 4, 页码: 699-715
Authors:  Zhao, YB;  Han, JY;  Xu, ZZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
interior-point algorithm  nonlinear P*-complementarity problem  iterative complexity  scaled Lipschitz condition  
A class of asynchronous parallel nonlinear accelerated overrelaxation methods for the nonlinear complementarity problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 1998, 卷号: 93, 期号: 1, 页码: 35-44
Authors:  Bai, ZZ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear complementarity problem  nonlinear multisplitting  relaxation method  local convergence  asynchronous iteration  
Asynchronous parallel nonlinear multisplitting relaxation methods for large sparse nonlinear complementarity problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 1998, 卷号: 92, 期号: 1, 页码: 85-100
Authors:  Bai, ZZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear complementarity problem  nonlinear multisplitting  relaxation method  local convergence  asynchronous parallel computation  
New comparison theorem for the nonlinear multisplitting relaxation method for the nonlinear complementarity problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1996, 卷号: 32, 期号: 4, 页码: 41-48
Authors:  Bai, ZZ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear multisplitting  relaxation method  monotone convergence  convergence rate  nonlinear complementarity problem